# SDR AALA200801087

- Difficulty date: April 25, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 85,505 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T686/25APR - DURING TAKEOFF AIRCRAFT PULLED TO LEFT.  REQUIRED .75 RUDDER PEDAL TO KEEP AIRCRAFT ON CENTERLINE.  AFTER TAKEOFF ANOTHER AIRCRAFT REPORTED SMOKE FROM NOSE TIRES AND OBSERVED NOSE WHEEL TURNED LEFT OF CENTER.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR STEERING METERING VALVE AND BOTH NOSE GEAR TIRE WHEEL ASSEMBLIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
